# SDR AU961171

- Difficulty date: August 19, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-32-300
- Engine: Lyc IO540K1A5
- Propeller: Hartzl HCC2YK1
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Missing Rivet
- Location: Outer Wing Sys
- Component: Piper, LHWING
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH WING MAIN SPAR TOP CAP REAR FLANGE INBOARD MISSING RIVETS - NEW MAIN SPAR AND TOP REAR WING SKIN FITTED IN JUNE 1977 FOLLOWING HEAVY LANDING REPAIRS - PERSONNEL/MAINTENANCE ERROR
